# SDR RAIA00103020

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 12,954 hours, 12,237 cycles
- System (JASC): 3242 · Brake
- Part: Control Valve
- Part number: 320511
- Part serial: 210
- Condition: Failed
- Location: Brake Sys
- Part time: 10,006 hours, 10,419 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9549-ROC-AIRCRAFT PULLED TO THE LEFT AS IF LEFT HAND MAIN LANDING GEAR TIRES LOCKED UP, AIRCRAFT WAS UNABLE TO TAXI.  MAINTENANCE REMOVED AND REPLACED THE DUAL BRAKE CONTROL VALVE IAW J41 MAINTENANCE MANUAL.
